WoRMS name details

Limatula elliptica (Jeffreys, 1864)

723522  (urn:lsid:marinespecies.org:taxname:723522)

 unaccepted
Species
marine
(of Lima elliptica Jeffreys, 1864) Jeffreys J.G. (1862-1869). <i>British conchology</i>. Vol. 1: pp. cxiv + 341 [1862]. Vol. 2: pp. 479 [1864]. Vol. 3: pp. 394 [1865]. Vol. 4: pp. 487 [1867]. Vol. 5: pp. 259 [1869]. London, van Voorst. , available online at http://www.biodiversitylibrary.org/item/55187
page(s): vol. 2 p. 81 [1865]; vol. 5 p. 169; pl. 25 fig. 2 [1869] [details]   
MolluscaBase eds. (2021). MolluscaBase. Limatula elliptica (Jeffreys, 1864). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=723522 on 2021-10-17
Date
action
by
2013-03-23 15:18:58Z
created
2015-04-27 20:26:20Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Lima elliptica Jeffreys, 1864) Jeffreys J.G. (1862-1869). <i>British conchology</i>. Vol. 1: pp. cxiv + 341 [1862]. Vol. 2: pp. 479 [1864]. Vol. 3: pp. 394 [1865]. Vol. 4: pp. 487 [1867]. Vol. 5: pp. 259 [1869]. London, van Voorst. , available online at http://www.biodiversitylibrary.org/item/55187
page(s): vol. 2 p. 81 [1865]; vol. 5 p. 169; pl. 25 fig. 2 [1869] [details]   

basis of record Clarke, A. H. (1974). Molluscs from Baffin Bay and the northern North Atlantic Ocean. <em>Publications in Biological Oceanography, National Museum of Natural Sciences of Canada.</em> 7: 1-23., available online at https://www.biodiversitylibrary.org/page/36178982 [details]